# SDR SWAA991347

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SERVICE DOOR AFT LOWER STUB FRAME GUSSET CRACKED.  REMOVED AND REPLACED STUB FRAME GUSSET PER SRM.
